Panadol C&F Relief Tabs 12Pk

€6.49

Code 5011080125090
Add to Basket
Product Information
Panadol Cold & Flu Relief tablets relieve discomfort in colds, flu and sore throat and help reduce temperature. They are also used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
How To Use
Adults, elderly and children aged 12 years and over:
 Swallow 2 tablets with water up to 4 times daily as needed. Do not take more frequently than every 4 hours. 
 Do not take more than 8 tablets in 24 hours. 
 Do not take more than the recommended dose. 
 If symptoms persist consult your doctor. 
 Prolonged use except under medical supervision may be harmful. 
 Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
Active Ingredients
Active ingredients: Each tablet contains Paracetamol 500mg and Caffeine 65mg. Other ingredients: Starch pregelatinised, maize starch, povidone, potassium sorbate (E202), purified talc, stearic acid, croscarmellose sodium. The film coat contains hypromellose and triacetin. 
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty